Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    My sister lost a lot of weight
    avatar
    bobby75703 posted:
    My Sister lost a lot of weight and is back to her teenage body she had from 1968. The strange part is, that wasn't her goal. It happened as a side effect to another goal.

    She was trying to get rid of thrush. So she stopped consuming breads due to the yeast, and she stopped consuming sugar so as not to feed the thrush. Stopping breads and sugar she lost 3 lbs a month over time.

    Not sure how much total she lost, but she looks like a different person 2 years later. Just like she did in high school.

    I don't know if she ever got rid of the thrush, but she sure lost a lot of weight in the process.
    Reply


    Helpful Tips

    How to Decrease Your AppetiteExpert
    Let's say you've already had a healthy balanced meal so that you're not hungry (hunger is a physical phenomenon and tells the body "I ... More
    Was this Helpful?
    291 of 358 found this helpful

    Expert Blog

    Everyday Fitness - Pamela Peeke, MD, MPH, FACP

    Achieve a better mind-body balance and live a healthier life with tips from wellness expert Dr. Pamela Peeke...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.